BibTeX record journals/siamdm/ArkusMB11

download as .bib file

@article{DBLP:journals/siamdm/ArkusMB11,
  author    = {Natalie Arkus and
               Vinothan N. Manoharan and
               Michael P. Brenner},
  title     = {Deriving Finite Sphere Packings},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {25},
  number    = {4},
  pages     = {1860--1901},
  year      = {2011},
  url       = {https://doi.org/10.1137/100784424},
  doi       = {10.1137/100784424},
  timestamp = {Wed, 14 Nov 2018 10:35:09 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/ArkusMB11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics